# SDR DALA1129070137

- Difficulty date: March 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 61,348 hours, 26,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51081
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : STA 325, RBL 26.0, FLOORBEAM UPPER HORIZ FLANGE FOUND CORRODED.  STA 325 FLOORBEAM UPPER HORIZ CORRODED FLANGE TRIMMED BET RBL 12.0 TO RBL 45.5 AND REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201, OTIS.
